English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A gauge theory of quantum mechanics

Isidro, J. M., & de Gosson, M. A. (2007). A gauge theory of quantum mechanics. Modern Physics Letters A, 22(3), 191-200. doi:10.1142/S0217732307022578.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4881-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4882-7
Genre: Journal Article

Files

show Files
hide Files
:
0608093v1.pdf (Preprint), 111KB
Name:
0608093v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Isidro, Jose M.1, Author
de Gosson, M. A.1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: An Abelian gerbe is constructed over classical phase space. The two-cocycles defining the gerbe are given by Feynman path integrals whose integrands contain the exponential of the Poincaré–Cartan form. The U(1) gauge group on the gerbe has a natural interpretation as the invariance group of the Schrödinger equation on phase space.

Details

show
hide
Language(s):
 Dates: 2007-01-30
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 334887
ISI: 000251284100003
DOI: 10.1142/S0217732307022578
Other: arXiv:quant-ph/0608093v1
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Modern Physics Letters A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 22 (3) Sequence Number: - Start / End Page: 191 - 200 Identifier: ISSN: 0217-7323